# SDR ASAA0640016

- Difficulty date: January 10, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STA 500D BETWEEN STRINGERS 28L AND 28R SHEAR TIE CORRODED.  REPAIRED FWD CARGO BAY STA 500D FRAME BETWEEN STR 28L AND 28R SHEAR TIE.  (K)
